# SDR DLM88010990

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 37,721 hours, 31,751 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: MD88M
- Part serial: 1055
- Condition: Failed
- Location: #2 Main
- Stage of operation: LD
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

LANDED WITH AUTOBRAKES SELECTED MAX- VREF WAS 131 AND A/C   LANDED ON SPEED IN THE TOUCHDOWN ZONE- AUTOBRAKES SEEMED TO ENGAGE NORMAL BUT AS THE BRAKES WERE SELECTED TO MED BOTH   LEFT MAIN TIRES BLEW. REPLACED #2 ANTI-SKID TRANSDUCER
